MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Catalog Number 4406
Medical Device Problem Codes Patient-Device Incompatibility (2682); Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that patient had a small amount of bleeding in the surgical site.Note, the date of event is considered to be a best estimate as ((b)(6) 2025) based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a very experienced cna clipped the patient and caused a small amount of bleeding in the surgical site.These razors/clippers were reported to be dangerous, time consuming, and ineffective.
 
Additional Manufacturer Narrative
It was reported that patient had a small amount of bleeding in the surgical site.Note, the date of event is considered to be a best estimate as (18-sep-2025) based on the date of awareness.Addendum: h11: this supplemental mdr is submitted to document the results of investigation performed to analysis root cause.No photos or samples were received for evaluation.A device history record could not be evaluated as the lot number is unknown.Based on the available information, a definitive root cause could not be established.No conclusion can be made as to the extent to which the blade may have caused or contributed to the patient's clinical course.If there is any possibility of damaging the skin, it is likely due to excessive pressure being applied.It was recommended that at the time of use, please do not strongly press the blade against the skin.Gently slide the clipper across the surface and cut slowly.Complaints are monitored and reviewed for emerging trends.Updated fields: b4, g3, g6, h2, h10, h11.Corrected field: h6.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
andrew topoulos
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23244625
Report Number1423507-2025-00094
Device Sequence Number10245574
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4406
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown